MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; HUMIDIFICATION SYSTEM, COMFORT FLO

MEDLINE INDUSTRIES, LP MEDLINE; HUMIDIFICATION SYSTEM, COMFORT FLO
Catalog Number HUD2410
Medical Device Problem Codes Leak/Splash (1354); Increase in Pressure (1491)
Health Effect - Clinical Codes Choking (2464); Low Oxygen Saturation (2477); Cough (4457)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, on 11/19/2025, when patient was using comfort flow humidification system, there was a "sudden burst of water and pressure" and the "patient started choking and coughing as water sprayed in face." the nurse "removed the patient from the hhfnc and placed on 15 lpm nrb." the patient's oxygen saturation "dropped to 60%, pt recovered after 3 minutes." the facility stated the unit "tubing was full of water." the product has been requested for evaluation.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Manufacturing dates for reported lot numbers: 24i0a690- 09/2024, 24l0a197-12/2024, 25a0a623-01/2025.Expiration dates for reported lot numbers: 24i0a690- 09/2029, 24l0a197-12/2029, 25a0a623-01/2030.
 
Event or Problem Description
According to the facility, on (b)(6) 2025, when patient was using comfort flow humidification system, there was a "sudden burst of water and pressure" and the "patient started choking and coughing as water sprayed in face.".
 
Additional Manufacturer Narrative
Updated d9: device available for evaluation and date returned to manufacturer.Updated h3: device evaluated by manufacturer.Updated h6: investigation findings (c).Updated h6: investigation conclusions (d).

Brand Name
MEDLINE
Common Device Name
HUMIDIFICATION SYSTEM, COMFORT FLO
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
MDR Report Key23865321
Report Number1417592-2025-00733
Device Sequence Number17255975
Product Code BTT
UDI-Device Identifier10197344009589
UDI-Public10197344009589
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K131912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHUD2410
Device Lot Number24I0A690, 24L0A197, 25A0A623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale